Követés
Prof. M. Hasan Shahid
Prof. M. Hasan Shahid
Department of Mathematics, Jamia Millia Islamia
E-mail megerősítve itt: jmi.ac.in
Cím
Hivatkozott rá
Hivatkozott rá
Év
Sasakian statistical manifolds
H Furuhata, I Hasegawa, Y Okuyama, K Sato, MH Shahid
Journal of Geometry and Physics 117, 179-186, 2017
742017
Contact CR-warped product submanifolds in generalized Sasakian space forms
R Al-Ghefari, FR Al-Solamy, MH Shahid
Balkan Journal of Geometry and its Applications 11 (2), 1, 2006
332006
Slant submanifolds of a Kenmotsu manifold
RS Gupta, SMK Haider, MH Shahid
Radovi Matematicki 12 (2), 205-214, 2004
332004
B.-Y. Chen’s inequality for bi-warped products and its applications in Kenmotsu manifolds
S Uddin, FR Al-Solamy, MH Shahid, A Saloom
Mediterranean Journal of Mathematics 15, 1-15, 2018
322018
CR-submanifolds of a trans-Sasakian manifold
MH Shahid
Indian J. Pure Appl. Math 22 (12), 1007-1012, 1991
321991
CR-submanifolds of generalized Sasakian space forms
R Al-Ghefari, FR Al-Solamy, MH Shahid
JP J. Geom. Topol 6, 151-166, 2006
292006
On Ricci curvature of a quaternion CR-submanifold in a quaternion space form
I Mihai, F Al-Solamy, MH Shahid
Rad. Mat 12 (1), 91-98, 2003
282003
Bin Jardan YA, Ansari MA, Alkharfy KM, Ahad A, et al
M Raish, M Shahid
Gastroprotective effect of sinapic acid on ethanol-induced gastric ulcers in …, 2021
262021
Generalized normalized δ-Casorati curvature for statistical submanifolds in quaternion Kaehler-like statistical space forms
M Aquib, MH Shahid
Journal of Geometry 109 (1), 13, 2018
252018
Semi-invariant submanifolds of certain almost contact manifolds
K Matsumoto, MH Shahid, I Mihai
山形大学紀要. 自然科学= Bulletin of Yamagata University. Natural science/山 …, 1994
251994
On semi-invariant submanifolds of a nearly Sasakian manifold
MH Shahid
Indian J. Pure Appl. Math 24 (10), 571-580, 1993
221993
On totally real statistical submanifolds
AN Siddiqui, MH Shahid
Filomat 32 (13), 4473-4483, 2018
212018
Submersion of Semi-Invariant Submanifolds of Trans-Sasakian Manifold
MH Shahid, FR Al-Solamy, JB Jun, M Ahmad
Bulletin of the Malaysian Mathematical Sciences Society 36 (1), 2013
192013
On weakly conformally symmetric manifolds.
AA Shaikh, MH Shahid, SK Hui
Matematichki Vesnik 60 (4), 269-284, 2008
172008
CR-submanifolds of a Sasakian manifold
MH Shahid, A Sharfuddin, SA Husain
Univ. u Novom Sadu Zb. Rad. Prirod.-Mat. Fak. Ser. Mat 15, 263-278, 1985
171985
Geometry of Cauchy-Riemann Submanifolds
S Dragomir, MH Shahid, FR Al-Solamy, SM Hasan
Springer, 2016
162016
On the normal scalar curvature conjecture in Kenmotsu statistical manifolds
P Bansal, S Uddin, MH Shahid
Journal of Geometry and Physics 142, 37-46, 2019
142019
The first fundamental equation and generalized Wintgen-type inequalities for submanifolds in generalized space forms
M Aquib, MN Boyom, MH Shahid, GE Vîlcu
Mathematics 7 (12), 1151, 2019
132019
On Casorati curvatures of submanifolds in pointwise Kenmotsu space forms
MA Lone, MH Shahid, GE Vîlcu
Mathematical Physics, Analysis and Geometry 22, 1-14, 2019
132019
A lower bound of normalized scalar curvature for bi-slant submanifolds in generalized Sasakian space forms using Casorati curvatures
AN Siddiqui, MH Shahid
Acta Mathematica Universitatis Comenianae 87 (1), 127-140, 2018
132018
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20